AKT3-111

A 38 year old male with longstanding severe Depression was commenced on this medication 6 months ago and has since been stable on it. He was at a picnic yesterday and admits eating lots of marmite sandwiches but denies any alcohol. Ever since he has had a bad headache and blood pressure today is markedly raised.

Which one of the below medications is most likely the cause of the side effect profile described in the scenario?

BOOK

tue13apr8:30 pm9:30 pmAKT '2 Week Hit' Webinar (20.30-21.30) | Free | 13th April 20218:30 pm - 9:30 pm

tue20apr1:00 pm2:30 pmPLAB 1 '4 Week Booster' Webinar (13.00-14.30) | Free | 20th April 20211:00 pm - 2:30 pm

tue27apr10:00 am2:00 pmLive PLAB 2 Communications Skills Course (10.00-14.00) | 27th April 202110:00 am - 2:00 pm

tue25may10:00 am2:00 pmLive PLAB 2 Communications Skills Course (10.00-14.00) | 25th May 202110:00 am - 2:00 pm

tue29jun10:00 am2:00 pmLive PLAB 2 Communications Skills Course (10.00-14.00) | 29th June 202110:00 am - 2:00 pm

sat24jul9:00 am1:00 pmLive RCA Role-Play Course (09.00-13.00) | 24th July 20219:00 am - 1:00 pm

tue03aug10:00 am2:00 pmLive PLAB 2 Communications Skills Course (10.00-14.00) | 3rd August 202110:00 am - 2:00 pm

sat02oct9:30 am5:30 pmLive Big Mock AKT Course (09.30-17.30) | 2nd October 20219:30 am - 5:30 pm

sun02jan9:30 am5:30 pmLive Big Mock AKT Course (09.30-17.30) | 2nd January 20229:30 am - 5:30 pm

X